# SDR ARWA980101

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 128E
- Condition: Broken
- Location: Rudder Throw
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCKS RUDDER MOVEMENT LIMITED, HAS NOT FULL DEFLECTION WITH FLAPS DOWN.  T/S FOUND RUDDER THROW LIMITER CABLE BROKEN.  REMOVED AND REPLACED CABLE IAW 91-10-19 RIGGED IAW 27-50-0 OPS NORMAL.
